Skip to content

On the Dulac's problem for piecewise analytic vector fields

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2259-2273
Number of pages15
JournalJournal of Differential Equations
Issue number4
Early online date20 Aug 2018
DateAccepted/In press - 12 Aug 2018
DateE-pub ahead of print - 20 Aug 2018
DatePublished (current) - 5 Feb 2019


This paper presents a version of Dulac's Problem for piecewise analytic vector fields that states conditions for the number of limit cycles around certain minimal sets. A suitable model-theoretic structure is introduced under which a qualitative investigation of the problem is settled.

    Research areas

  • Dulac's problem, Piecewise analytic vector field, Quasi-regular map

Download statistics

No data available



  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the author accepted manuscript (AAM). The final published version (version of record) is available online via Elsevier at . Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 365 KB, PDF document

    Licence: CC BY-NC-ND


View research connections

Related faculties, schools or groups